Addiction Survivors

Notices

Reply
Unread 03-06-2010, 06:15 AM   #1
dally30
Junior Member
 
Posts: 2
Unhappy new and exhasted

hi there, im new to the forum, 3 yr heroin addict, currently on sub and been clean for 2 months. i started out taking 3-4 8mgs a day, im currently taking 1 1/2 a day, my problem lately has been crazy insomnia. i havnt slept more then 4hrs a day for the last week and a half. my doc prescribed me ambien but its not working for me anymore, i had to take more and more every time just to fall asleep so lately ive been opting to not take it at all, im miserable. im so tired but i just cant sleep. is this normal? is there anything i can do? i knew insomnia could be a problem in the beginning but honestly i thought id be ok by now. i feel like im losing my mind
dally30 is offline   Reply With Quote
Unread 03-06-2010, 07:51 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi dally30, welcome. What time are you taking your Suboxone? Some people cannot take it noon or after otherwise it disrupts their sleep.

Let us know.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 03-06-2010, 08:36 AM   #3
OhioMike
Senior Member
 
Posts: 11,335
Default

Welcome Daily ............. I'm old and exhausted! lol

Early in my recovery if I took a Sub dose too late in the day, it interrupted my sleep, so I simply moved that time up to no later than 4pm and things worked out well.

Not sure how your taking your daily Sub dose, but maybe this can help!

Welcome to the site.

Mike
__________________
As you think, so shall it be!
OhioMike is offline   Reply With Quote
Unread 03-07-2010, 02:49 AM   #4
dally30
Junior Member
 
Posts: 2
Default

well i was taking my last dose of the day around 9pm or so, and up til now i havnt had problems, so i bumped it up to 6pm, ill try b4 4 and hopefully that'll make a difference...ive got my fingers crossed!
dally30 is offline   Reply With Quote
Unread 03-07-2010, 08:32 AM   #5
NancyB
Administrator
 
Posts: 25,466
Default

Hi dally30, hopefully that will help. Let us know.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 04-10-2010, 04:39 PM   #6
JamesContin
Member
 
Posts: 41
Default

In my opinion you are not really clean when taking sub. It is an opioid and it is hell to get off of, worse than other opiates in fact, it takes long time users who taper off sometimes YEARS to feel normal afterward.
JamesContin is offline   Reply With Quote
Unread 04-15-2010, 01:20 PM   #7
TIM
Senior Member
 
TIM's Avatar
 
Posts: 4,632
Default

Quote:
Originally Posted by JamesContin View Post
... It is an opioid and it is hell to get off of, worse than other opiates in fact, it takes long time users who taper off sometimes YEARS to feel normal afterward.
That's not true at all. It has been proven to cause less physical dependence than other opioids.
Tim
__________________
A


Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. Voluntary Disclosure: Timothy L. is the President of The National Alliance of Advocates for Buprenorphine treatment. (NAABT.org) The views and opinions of Timothy L., or any poster, are not necessarily the views of AddictionSurvivors.org. NEVER take any online advice over that of a qualified healthcare provider Any information you read here should only serve to inspire you to investigate further with credible, verifiable referenced sources or your doctor.
TIM is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 12:33 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors